# SDR 9513679908

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910161118N
- Condition: Damaged
- Location: Rt Mlg
- Part time: 37,464 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO BNA, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS EXTENDED.  GO-AROUND PROCEDURES FOR MISSED APPROACH WERE ACCOMPLISHED AND EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED.  AIRCRAFT LANDED WITHOUT INCIDENT.  RIGHT MAIN GEAR DOOR SKID PLATE WAS REPLACED AND AIRCRAFT FERRIED TO ATL.  REPLACED RIGHT MAIN GEAR DOOR.  RIGGED AND FUNCTIONALLY CHECKED BOTH LEFT AND RIGHT MAIN GEAR DOORS.  ALL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
